# SDR UPS06648241

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INBOUND WALK-AROUND, FOUND DAMAGE TO RIGHT T/E OTBD FLAP 10" IN FROM T/E AT APPROX WS 270.  DAMAGE MEASURES 6" BY 1' DEPTH OF 1/4"-5/16".  DAMAGE OUT OF LIMITS IAW SRM 57-53-01-1A 1 FIG 101.  INSPECTED PER MM.  REPAIRED ALLOWED PER SRM 51-70-06-06 150 DEGREES F (66 DEGREES) WET LAYUP PG 1 TO PG 23.  REPAIRED PER SRM 51-70-00-06 AND APPLIED FINISH COAT GRAY.
